# SDR DALA13016813215

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 43L, AFT CARGO BAY BETWEEN FR 64 AND STR 65.  PERFORMED PERMANENT REPAIR ON STRINGER 43L IAW SRM A320 53-00-13, FIG 201 (SHEET 2) PAGES 211 TO 212.
